Top 10 PM Pain Reliever Nighttime Sleep-aid – Joint & Muscle Pain Relief

As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid, Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid

#ad
Advil #ad - Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away. One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid.

Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains. Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

2. Rite Aid

#ad

300 Caplets | Sleep Aid & Pain Relief | Acetaminophen Extra Strength | Pain Reliever | Sleep Aids for Adults | Arthritis Pain Relief | Real Time Pain Relief, Rite Aid Acetaminophen PM Caplets

#ad
Rite Aid #ad - Pain reliever + nighttime sleep aid: each rite aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night. Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed.

Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.52 Pounds
Part Number011822316903

3. HealthA2Z

#ad

Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, HealthA2Z Extra Strength Pain Relief PM, 365 Caplets

#ad
HealthA2Z #ad - 500 mg acetaminophen, headache, joint, helps relieve muscle, a proven pain reliever, and arthritis pain quickly. It contains no Aspirin. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Compare to Tylenol PM active ingredient. Adults and children 12 years and over: take 2 caplets at bedtime.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

4. ValuMeds

#ad

Minor Aches | Non-Habit Forming, ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches

#ad
ValuMeds #ad - Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.

Relieve pain fast – formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

5. Amazon Basic Care

#ad

Pain Reliever Plus Nighttime Sleep Aid, 100 Count, Amazon Basic Care Acetaminophen PM

#ad
Amazon Basic Care #ad - Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free. Amazon basic care acetaminophen PM has 500 mg acetaminophen, pain reliever, together in easy-to-swallow caplets.

Effective sleep aid: for pain with sleeplessness. Less pain, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, mORE SLEEP: Minor aches & pains can interfere with restful sleep. Non-habit forming: extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly. Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over.

Child-resistant cap. Active ingredients: the active ingredients in amazon basic care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to extra Strength Tylenol PM Caplets active ingredients.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Width3.75 Inches

6. Amazon Basic Care

#ad

Blue, 220 mg/ Diphenhydramine Hydrochloride, 25 mg Tablets, Pain Reliever NSAID/Nighttime Sleep-aid, Amazon Basic Care Naproxen Sodium PM, 160 Count Pack of 1

#ad
Amazon Basic Care #ad - Capsule-shaped tablets. Compare to Aleve pm active ingredients. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.

The aches and pains of the day can follow you into nighttime and prevent a good night's rest. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever.

Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

7. Kirkland Signature

#ad

375 Gelcaps, Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg

#ad
Kirkland Signature #ad - Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 500 mg. 375 count Bottle.
BrandKirkland Signature #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.68 Pounds
Width6 Inches
Part NumberC07136
ModelC07136

8. Tylenol

#ad

150 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen

#ad
Tylenol #ad - 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.

Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. You're a better you all day. With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.5 Inches
Length2.38 Inches
Weight0.31 Pounds
Width4.04 Inches
Part NumberI00073657
ModelI00073657

9. Tylenol

#ad

225-caplets 1 Pack , Tylenol Pm Extra Strength Pain Reliever + Sleep Aid

#ad
Tylenol #ad - Non-habit forming when used as directed. Relieves minor aches and pains while helping you fall asleep.
BrandTylenol #ad
ManufacturerTylenol #ad
Weight0.45 Pounds
Part NumberTpm

10. Good Sense

#ad

Pain Reliever and Nighttime Sleep Aid, Acetaminophen and Diphenhydramine HCl, 50-Count, GoodSense Pain Relief PM

#ad
Good Sense #ad - Pain relief and nighttime sleep aid: This product is a pain reliever and nighttime sleep aid for adults and provides temporary relief of minor aches and pains with accompanying sleeplessness.

Non-habit forming: goodsense Extra Strength Acetaminophen PM Caplets are non-habit forming when used correctly. Effective sleep aid: for pain with sleeplessness. Relieve minor pain with this nighttime pain relief medicine. Use: goodsense pain relief pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Active ingredients: extra strength acetaminophen pm caplets active ingredients are acetaminophen 500 mg, and diphenhydramine HCl 25 mg, pain reliever, nighttime sleep aid. Compare to the active ingredients of Tylenol PM Caplets.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number070030131845
Model070030131845